# SDR CA100215001

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Valve
- Condition: Failed
- Location: Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

(CAN) ENGINEERING INVESTIGATION REPORT EIR PW100 2010-010  ENGINE REACHED 1000 DEGREES CELSIUS DURING ENGINE START AND THE PROPELLER LOCKED UP. FINDINGS: CT BLADES HEAVILY BURNED AND ERODED & PT BLADES WERE MELTED AND DISTORTED. INVESTIGATION REVEALED THAT METERING VALVE OF FCU HAD FAILED IN THE FUEL CONTROL. (TC 20100215001)
